Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On asymptotic behavior of perturbed nonlinear systems

Authors: R. E. Fennell and T. G. Proctor
Journal: Proc. Amer. Math. Soc. 31 (1972), 499-504
MathSciNet review: 0287099
Full-text PDF

Abstract | References | Additional Information

Abstract: A version of the variation of constants formula for nonlinear systems is used to study the comparative asymptotic behavior of the systems $ x' = f(t,x)$ and $ y' = f(t,y) + g(t,y)$.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Asymptotic behavior, perturbed nonlinear differential equations, variation of constants, Schauder fixed point theorems, asymptotic equivalence
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society